MathSciNet Relay Station
MathSciNet bibliographic data
MR2270463 39A11
Yang, Xiaofan; Liao, Xiaofeng; Li, Chuandong On a difference equation wtih maximum. Appl. Math. Comput. 181 (2006), no. 1, 1–5.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement